BibTeX record journals/moc/BaysH00a

download as .bib file

@article{DBLP:journals/moc/BaysH00a,
  author    = {Carter Bays and
               Richard H. Hudson},
  title     = {A new bound for the smallest x with pi(x) {\textgreater} li(x)},
  journal   = {Math. Comput.},
  volume    = {69},
  number    = {231},
  pages     = {1285--1296},
  year      = {2000},
  url       = {https://doi.org/10.1090/S0025-5718-99-01104-7},
  doi       = {10.1090/S0025-5718-99-01104-7},
  timestamp = {Wed, 17 Feb 2021 09:01:55 +0100},
  biburl    = {https://dblp.org/rec/journals/moc/BaysH00a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics